| Catalog Number |
VSPO-302 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
During a maxillofacial procedure involving vsp systems devices, the surgeon reported drilling additional holes in the patient anatomy in order to fit a custom plate and achieve the desired dental occlusion.